Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pregnant, stomach pain, hot flashes, vomiting, nasal congestion. Taking amoxicillin for bladder infection. Cure?

Hi i am 19 years old and i am pregnant im 10 weeks now. well im not sure if its just nausea or if i might have a stomatch virus. As i am eating or when i finish i get a bad stomatch ache and i feel like i have hot flashes while trow up. after that i get chills. and i also had a stuffy nose . i was diagnosed with a bladder infection before and gave me amoxicillin i am just waiting for lab results to see if its gone. What do you think? Am? i just worring for nothing? thank you for taking the time to read.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I think this is the side effect of Amoxycillin. Antibiotics can cause a tummy upset as it disturbs the natural flora of the gut. Try taking natural yoghurt or any yoghurt drink with lactobacillus.
Fortunately, this effect is self limiting, so after a few days you should feel better anyway.
Chills however can occur if you have fever or infection (in your case, urine infection). Hopefully once the infection is gone you should feel better.
Of course, pregnancy sickness can make you feel very ill as well. But, in another 4 weeks, you should get some relief from it as well.
Best wishes.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor